# SDR SWAA2025060567143

- Difficulty date: May 5, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP 5LH AND 5RH ALONG PAX CABIN 2025-291257 <[01]. REPLACED PHOTOLUMINESCENT STRIP 5LH AND 5RH ALONG PAX CABIN IAW AMMM 33-51-15-000-802 AND AMM 33-51-15-400-802; [02] CORRECTED STEP 1: REPLACED PHOTOLUMINESCENT STRIP 5LH AND 5RH ALONG PAX CABIN IAW B737-700 AMM 33-51-15-000-802 AND AMM 33-51-15-400-802; [03] CERTIFIED WORK PERFORMED.
